Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Suggest treatment to improve laxity of skin

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2419 Questions
I'm 20 year old. My height: 5'8" and Weight: 64KG. I wish to get rid of my skinny appearance. Another problem of mine is the lack firmness of my skin/muscle. Even though I'm very thin, when I pinch or pull my skin on my arms(or anywhere else), it stretches like that of obese people. Is this a sign of a fat layer or something else? In addition to that even though my arms and other body parts look skinny, my cheeks, chin and belly still look chubby. Recently I've considered using nutrition supplements, but I'm afraid that would result in a much more chubby face and belly. Kindly tell me how to put on some muscle, get rid of the 'loose' texture of my skin and make it firm. Also tell me how to get rid of my facial fat?
Posted Fri, 28 Mar 2014 in General Health
Answered by Dr. Saumya Mittal 5 hours later
Brief Answer: Need clarification Detailed Answer: hello XXXXXXX I am Dr Saumya Mittal And I am going to try to help you with the query. First however I need to clarify what you mean by skinny appearance because you have also said that your face and belly look chubby. As per your weight and height ratio, you are adequately and healthily built. So I wont call you fat and I wont call you thin either. You are at the ideal body weight for your age. Therefore I repeat my question- what exactly do you mean when you say you look skinny. Are you just referring to your arms not being big as in muscular? As for the loose skin texture at the skin- there are two major possibilities for that. One is as you said- fatty layer under the skin- which counters the skinny appearance again. And the second possibility is thyroid disorder. So I would request you to check out the levels of throid- thyroid function test. Hope you will respond so that I can help you further Best of luck Dr Saumya Mittal
Above answer was peer-reviewed by
Follow-up: Suggest treatment to improve laxity of skin 15 hours later
Hello Doctor! I'm sorry I wasn't very much clear in my previous question. By 'skinny', I mean that my forearms, arms and legs look extremely thin. In fact people wouldn't believe me when I say that my body weight is about 65KG. Inorder to show you the texture of the skin on my forearms, I've uploaded the image. Please check the following photograph.
Answered by Dr. Saumya Mittal 3 hours later
Brief Answer: Hit the gym Detailed Answer: Hello again XXXXXXX I have had a look at the snap you added. A couple of observations- 1. I think that the laxity of skin that you are talking about is fine. You do not have to worry about it. It almost is normal. In fact I would say that you probably have a fat layer beneath the skin to have such laxity and texture. 2. If the body weight is fine you should not worry too much about the rest of the things. I mean the height weight ratio is ok and you have no central obesity, then you need not worry about it 3. The best way to get thick arms like you are saying is to work out in a gym. That is the best way to not only get those thick arms but also to loose that extra weight you may be carrying. I would still recommend the tests i mentioned before. Let me knwo the reports so I can help you further. I hope this helps you. Do feel free to ask any further queries. Best of luck Dr Saumya Mittal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor